Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Why am I having stomach troubles ?

hiya, i know this is a silly question but i have been having stomach troubles for a couple months. Vomiting, diarrea cramps etc. i went to the doctor and he told me i had food allergies . i have since stopped eating gluten, soy, milk, eggs and nuts. However my symptoms have started to ge a little worse. i ve found most of the time i have no appitie at all. and it dosn t matter what i eat, my stomach is still churning. Now my latest problems are headaches, fatage (could be due to my lack of eating) Coughing...but now i ve started passing blood in my urine, constintly trying to decied if i m hot or cold. i got so dizzy the other day that i compleatly loss my sence of balance twice. i couldn t stand, i couldn t staedy myself and since then my chest has a massave pain in it. right down the middle. if i cough or vomit (to which i do both oftern) it absoultly cains. if i reach for somethin it cains. Now i find that my limbs are going numb quite a bit. especilly when i m sleeping.
Asked On : Tue, 19 Jul 2011
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Nephrologist 's  Response
Thanks for the query
I see that you have multiple medical problems. It is not possible for me to either diagnose or treat your condition. I suggest u undergo colonoscopy, endoscopy and also a urine routine and cbc. Approach a good general physician.
Have a nice day
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor